# SDR SWIA2018110945157

- Difficulty date: October 17, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 41,754 hours, 35,388 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NOSE GEAR DID NOT COME UP. LANDED WITHOUT INCIDENT. (FLT#5517) FO: 10/18/2018 CLOSED ADJUSTED NLG OLEO EXTENDED/CENTERED SENSOR IAW AMM. PERFORMED FULL STRUT SERVICE OF NLG IAW AMM.
